SOLVABILITY OF THE MIXED PROBLEM OF A HIGH-ORDER PDE WITH FRACTIONAL TIME DERIVATIVES, STURM-LIOUVILLE OPERATORS ON SPATIAL VARIABLES AND NON-LOCAL BOUNDARY CONDITIONS


İlhan O. A. , Kasimov S. G. , Madraximov U. S. , Başkonuş H. M.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.49, no.4, pp.1191-1206, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1216/rmj-2019-49-4-1191
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1191-1206

Abstract

In this paper, we study the solvability of a mixed problem of a partial differential equation of high order with fractional derivatives with respect to time and with Sturm-Liouville operators with spatial variables and non-local boundary conditions; the solution is found as a series of eigenfunctions of the Sturm-Liouville operator with non-local boundary conditions.